# SDR CKSA98518

- Difficulty date: September 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747269B
- Aircraft serial: 21541
- Engine: Pwa JT9D7J
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Defective
- Location: Nr 4
- Part time: 42,036 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: B, E, J

## Discrepancy

NR 4 ENGINE FIRE INDICATION LIGHT AND BELL WENT OFF AT 2135Z, 24,000 FEET.  AIRCRAFT GW 764,998 POUNDS, FUEL 264,000.  SECURED ENGINE, DID NOT HAVE TO FIRE BOTTLE, DUMPED 132,000 POUNDS OF FUEL.  OIL QUANTITY OBSERVED DECREASING TO HALF INDICATION PRIOR TO BELL AND LIGHT.  SHUT DOWN ENGINE PER CHECKLIST.  LANDING WEIGHT 626,000.  WINDMILLING FOR 30 MINUTES WITH WINDMILL PRESSURE OF 25 PSI.  REMOVED AND REPLACED NR 4 ENGINE IAW AIA WORK CARD 7EC7100, NO DEFECTS NOTED.
